# SDR JJBA20161031003

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 36,873 hours, 49,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT EXTINGUISH BY FA PANEL WHEN ARMED.  CLEANED EMERGENCY LIGHT SWITCH. OPS CHECK SAT. NO DEFECTS NOTED.
